# SDR ZZDA2010097

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2808
- Condition: Unserviceable
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS WOULD NOT TURN OFF WHEN SWITCH IN COCKPIT WAS OFF.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY LOCATED AT AFT CARGO BIN.  LIGHTS OPERATED NORMAL WITH REPLACEMENT BATTERY ASSEMBLY.
